ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

January 2007 , Volume 3 , Issue 1

Special Issue on Supply Chain Optimization and Four Regular Papers

Select all articles

Export/Reference:

Introduction to the Special Issue on Supply Chain Optimization
Joseph Geunes and Panos M. Pardalos
2007, 3(1): i-ii doi: 10.3934/jimo.2007.3.1i +[Abstract](971) +[PDF](51.4KB)
Integrated supply chain design models: a survey and future research directions
Zuo-Jun max Shen
2007, 3(1): 1-27 doi: 10.3934/jimo.2007.3.1 +[Abstract](1733) +[PDF](307.0KB)
Taking market forces into account in the design of production-distribution networks: A positioning by anticipation approach
Didier Vila, Alain Martel and Robert Beauregard
2007, 3(1): 29-50 doi: 10.3934/jimo.2007.3.29 +[Abstract](815) +[PDF](486.0KB)
Logistics network design with supplier consolidation hubs and multiple shipment options
Michelle L.F. Cheong, Rohit Bhatnagar and Stephen C. Graves
2007, 3(1): 51-69 doi: 10.3934/jimo.2007.3.51 +[Abstract](1081) +[PDF](262.4KB)
A bilinear relaxation based algorithm for concave piecewise linear network flow problems
Artyom Nahapetyan and Panos M. Pardalos
2007, 3(1): 71-85 doi: 10.3934/jimo.2007.3.71 +[Abstract](977) +[PDF](210.6KB)
Capacitated requirements planning with pricing flexibility and general cost and revenue functions
F. Zeyenp Sargut and H. Edwin Romeijn
2007, 3(1): 87-98 doi: 10.3934/jimo.2007.3.87 +[Abstract](792) +[PDF](204.2KB)
Role of transfer prices in global supply chains with random demands
Masha Shunko and Srinagesh Gavirneni
2007, 3(1): 99-117 doi: 10.3934/jimo.2007.3.99 +[Abstract](1031) +[PDF](299.5KB)
General integro-differential equations and optimal controls on Banach spaces
Sebti Kerbal and Yang Jiang
2007, 3(1): 119-128 doi: 10.3934/jimo.2007.3.119 +[Abstract](1189) +[PDF](146.0KB)
Optimization with some uncontrollable variables: a min-equilibrium approach
Jianxin Zhou
2007, 3(1): 129-138 doi: 10.3934/jimo.2007.3.129 +[Abstract](713) +[PDF](158.2KB)
A nonlinear optimization model for optimal order quantities with stochastic demand rate and price change
M. M. Ali and L. Masinga
2007, 3(1): 139-154 doi: 10.3934/jimo.2007.3.139 +[Abstract](838) +[PDF](174.9KB)
Optimal Adaptive Regulation for Nonlinear Systems with Observation Noise
Xiao-Li Hu and Han-Fu Chen
2007, 3(1): 155-164 doi: 10.3934/jimo.2007.3.155 +[Abstract](892) +[PDF](177.0KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]